# SDR UIEA2022092201035

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 737
- Aircraft serial: 27062
- Aircraft time: 121,936 hours, 20,533 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH BS 1480 WEB SPLICE PLATE HOLE #15 FOUND CRACK( RH BS 1480 CRACKED FASTENER HOLE (15) AT WEB SPLICE REWORKED AND A FREEZE PLUG FABRICATED AND INSTALLED AS PER SB 747-53A2390 REV.01 FASTENER INSTALLED AS PER SB 747-53A2390 REV.01 )
